MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty was encountered.The severely stenosed target lesion was located in a coronary artery.A 3.50 mm x 12 mm nc emerge balloon catheter was advanced for dilatation.However, following balloon dilatation, it was noted that the device could not retract smoothly.No patient complications were reported and patient's status was stable.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8619861
Report Number2134265-2019-05281
Device Sequence Number13527554
Product Code LOX
UDI-Device Identifier08714729846413
UDI-Public08714729846413
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2020
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0022667202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight65